- Last Active
- Member, Cancer Community Member
I have breast cancer been on the FEC chemotherapy treatments, had 3 chemo and 3 Docetaxel - was supposed to be 4 of the Docetaxel but the consultant stopped it , l was getting reall y bad pains in my left hip buttock painful to walk on , had MRI scan showed l had stress fracture bottom bone of buttock, took around 4 weeks to recover , then got pain from right thigh into my groin couldn’t hardly walk on my right leg , this happened 2 weeks back and still painful - had x- ray didn’t show any more stress fractures ( than goodness) the doctors think it’s that Docetaxel drug affecting my muscles and bones, l saw a physiotherapist at the hospital who gave me a walking stick to help me take some of the weight off my right leg when walking, it’s weeks since lve be able to walk properly - l can only walk slow the whole of my hips thighs feel like they need a good oiling they ache so much, my last chemo was nearly 4 weeks back - hopefully all will improve in time, l also have Peripheral Neuropathy that’s pins needles numbness. On bottom feet and ends fingers - don’t know how long that takes to start to recover - l still have surgery to come , before l had cancer l was very active running- biking- walking- l was coping ok until l started the 4 treatment Docetaxel that’s when the side effects went nuts, l am just doing my best to help my body to recover, eating well - small walks- rest- if any ladies reading this been through similar love to hear from you, how your coping any advise would be a great help.
Best Wishes to all. ✖️✖️✖️0April 16